Bp Problem?

1 post in this topic

Posted · Report post

I've used Duac, Benzaclin, and Acanya for my acne, which is on my forehead and chin, basically my t-zone. All have worked really well, no redness, minor dry skin, but since I have crazy oily skin anyways, that went away quickly even without using a moisturizer. I used the Benzaclin and Acanya last summer up till Nov, when I ran out and just never filled the prescriptions again since they were super expensive on my insurance. Fast forward to Jan, I was going through a breakout and my primary doc wrote me a prescription for generic Duac, and holy crap did that suck.  It wasn't just the fact that it didn't work, but it made the areas where I applied it crazy red, it was awful...I looked like I had been in the sun for ages that first morning after I applied it lol So I stopped using it after about 3 weeks b/c it sucked so bad, and I chalked it up to it being generic and not the brand name. Then just last week, I went back to the derm and got another presription for Benzaclin, thinking all was going to be right with my acne again lol, but here's the problem, the morning after I applied it, my forehead and chin were red! I don't get it, this never happened the first time, but now it's like my skin developed a sensitivity to it or something. I also have a slight burning feeling on my chin, and I'm just so confused b/c I didn't have to deal with these side effects before when I was on it the first time. I'm wondering if the weather has anything to do with it since it is winter and super cold here now and my skin is a bit dryer than the summer, but still...has this ever happened to anyone else?

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now